# SDR IPXA3578841

- Difficulty date: June 9, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT UNARMED LIGHT BROKEN.   R & R UNARMED LIGHT SWITCH ASSY IAW MM 33-13-00.  OPS CHECKED GOOD.
